MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM10080
Medical Device Problem Codes Obstruction of Flow (2423); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the delivery system was not returned for evaluation, the stent remains implanted.X-ray images were provided.Based on the images provided, in stent restenosis as well as a deformation of the stent is confirmed.However, it could not be determined, if the deformation is related to in stent restenosis.It was reported that the stent was placed inside a previously placed stent, which was ruptured by intend prior to placement of the additional stent.Based on the images provided, in stent restenosis as well as a deformation of the stent is confirmed.However, it could not be determined, if the deformation is related to in stent restenosis.Based on information available, in stent restenosis as well as a deformation of the stent is confirmed.However, it could not be determined, if the deformation is related to the in stent restenosis.A definite root cause for the reported event could not be determined.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instructions for use states that potential complications may include, but are not limited to: new lesions in the access circuit requiring reintervention, thrombotic occlusion, restenosis of the target lesion requiring reintervention and others.Covered stent specific events that could be associated with clinical complications such as misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Instructions for covered stent deployment were found to be described in the instructions for use; e.G."maintain a stationary hold on the white stability sheath during covered stent deployment (¿).Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (.) relaxed and avoid tension.Regarding covered stent size collection the instructions for use states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter." regarding placement of the stent inside a previously placed stent the instructions for use states: "the device has not been tested for use in an overlapped condition with a bare metal stent or covered stent.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a patient's fistula was found clotted 2 weeks after placement of 10x80 mm stent.The 10x80 mm stent was placed inside a previously stent, which was considered being too small, and therefore ruptured by intention; the previously stent was ruptured using a 10 mm balloon catheter.When the fistula was found clotted thrombectomy was performed and the 10x80 mm stent was found partially collapsed.Two additional 10x80 mm stents of another brand were placed to improve the radial force.Physical examination demonstrated good pulse and thrill.Follow up one month and four month after placement of the additional stent showed there was no stenosis in the stented segments.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22456868
Report Number9681442-2025-00211
Device Sequence Number12834973
Product Code PFV
UDI-Device Identifier00801741106408
UDI-Public(01)00801741106408(17)260606(10)ANJT0793
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Catalogue NumberAVSM10080
Device Lot NumberANJT0793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight102 KG
Patient RaceBlack Or African American